# SDR ASAA2022070139242

- Difficulty date: July 1, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 147A550419
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STA 947 LBL 6, T CAP CORRODED DOT: N082 GROUNDED - YES. REMOVED CORROSION, ORIGINAL THICKNESS .180 PER B737-800 SRM 53-70-51 MAT LOSS .019, AREA NEW THICKNESS .171, AREA OUT OF LIMTIS PER B737-800 SRM 53-70-51 COMPLETED REPAIR PER B737-800 SRM 53-70-51-2R-5DOT REMOVED.
